# SDR N6WA2021100702

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL600*
- Aircraft serial: 10258
- Aircraft time: 33,459 hours, 26,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: SH6703181113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER HAS CORROSION INSIDE ACCESS PANEL 832FL. R&R FS311.75 FORMER ON THE PAX DOOR IAW CRJ 700 SRM 51-42-00 & EO C550/700-52MR-004.
